# SDR AALA202010209011

- Difficulty date: October 15, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N825NN
- Make and model: Boeing 737823
- Aircraft serial: 31087
- Aircraft time: 32,765 hours, 13,285 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT ATTENDANT REPORTS THAT THE FORWARD SERVICE DOOR GIRT BAR HOLDER IN THE DISARM POSITION HOLDS THE GIRT BAR TO LOOSE, IT CAN FALL OUT.  ADJUSTED GIRT BAR RETAINERS AS REQUIRED, PER AMM 25-66-01.
